MathSciNet Relay Station
MathSciNet bibliographic data
MR2547661 34K11 (34K40)
Erbe, L.; Hassan, T. S.; Peterson, A. Oscillation of second order neutral delay differential equations. Adv. Dyn. Syst. Appl. 3 (2008), no. 1, 53–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement